# SDR CALA2016050600288

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 53,626 hours, 19,464 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A310010
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT R2 DOOR CUT OUT BOTTOM AFT CORNER.  INSTALLED REPAIR IAW ECRA 5330-05689.  DIP INITIATED TO ACCOMPLISH A PERMANENT REPAIR ON OR BEFORE MAY 3  2018.  PLANNING TO CONTACT ENGINEERING AFTER MARCH 3 2018 BUT BEFORE APRIL 3 2018 FOR THE PERMANENT REPAIR.  ACCOMPLISH A PERMANENT REPAIR ON OR BEFORE 03 MAY 2018.  PLANNING TOO CONTACT ENGINEERING AFTER 03 MARCH 18 BUT BEFORE 03 APR 18 FOR PERM REPAIR.  THIS REPAIR UNDER DTA DIP 98157.
